Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Severe pain in upper left arm, lost the use of right arm. Pulled of lipator, put on chestor. Reasons ?

I have lost the use of my right arm , But have no pain at all.But my upper left arm is in very severe pain. I had been told that I my have myopathy associated with statin use.Could I? My Doctor had me on lipator He did a blood test . found out that something that was not to be over 175 was at 490 and pulled me off lipator put me crestor. HELP !!!!
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hi there,
Thank you for your question.
I think that the normal range that you mentioned is of the muscle enzyme CPK. There is a possibility that this rise could have been as a result of you being on lipitor. So your doctor did the right thing by taking you off it. Your symptoms should improve in due course of time after being off the drug which I am pretty hopeful they will.
At the present moment I would not worry too much about your symptoms and I do think that your weakness will improve.
Kindest Regards
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor